# SDR SWIA20250508319

- Difficulty date: March 19, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 42,066 hours, 32,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK #9 HAS WEAR MARK ON LWR SIDE  (C-CHECK RO 05/08/2025)REPAIRED DAMAGED SLAT TRACK #9 RHS IAW REO 670-57-42-2068 REV-- DATE 2025-04-29 AND CRJ700 SRM 51-10-06 AND 51-12-00. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S042425-1, P.O# 176375, DATE OF INSPECTION 24APR2025. SEE REPORT FOR DETAILS. TOOLS USED: DIGITAL CALIPER AV-7806 CAL DUE: AUG2025, DEPTH GAUGE AJ-1511 CAL DUE: SEPT2025
